# SDR UPS02838631

- Difficulty date: June 1, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 5597646107
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L1 DOOR FWD CENTER TORQUE BOX WEB CRACKED.  REMOVED DAMAGED WEB.  FABRICATED NEW WEB IAW DWG 5597646.  INSTALLED WEB IAW DC8 SRM 51-3-0
